MAUDE Adverse Event Report: HOLOGIC, INC ATEC 0914-20MR; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC 0914-20MR; INSTRUMENT, BIOPSY
Model Number ATEC 0914-20MR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will follow with the information from the dhr.
 
Event or Problem Description
It was reported by the user site that post a breast biopsy procedure using an atec breast biopsy device, "the cover over the trough did not close properly or automatically and seemed to be angled upwards." additionally, it was reported that "the needle was hard to remove, and the nurse had to push on the base of the needle in order to get it to close." no patient or user harm was reported, and the procedure was completed with the same device.

Brand Name
ATEC 0914-20MR
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24955763
Report Number1222780-2026-00179
Device Sequence Number10029476
Product Code KNW
UDI-Device Identifier15420045504899
UDI-Public15420045504899
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATEC 0914-20MR
Device Catalogue NumberATEC 0914-20MR
Device Lot NumberE26805R8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown